# SDR SWAA041351

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 70,194 hours, 77,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EEPLS LIGHT AT ROW 1ABC, INOP.  RELAMPED EEPLS PER MM.
